# SDR EGR2001F00000

- Difficulty date: July 1, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N911LV
- Make and model: Skrsky S76A
- Aircraft serial: 760281
- Aircraft time: 5,535 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7665103003053
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION FOUND NR 2 HYDRAULIC RESERVOIR EMPTY AND FLUID ON FLIGHT CONTROL DECK.  PRESSURE LINE TO YAW ACTUATOR/ PEDAL DAMPER.  PIN HOLE IN METAL LINE.  PN 76651-03003-053.  REMOVED AND REPLACED WITH NEW PART.
